Korean J. Math. Vol. 30 No. 2 (2022) pp.335-339
DOI: https://doi.org/10.11568/kjm.2022.30.2.335

Prime producing polynomials with some degrees

Main Article Content

Seungheon Lee
Geon Choi
Jinseo Park


In this paper, we find the forms of polynomials which generate consecutive prime values. Then, we consider about general form of polynomials and apply on the quadratics and tertiaries.

Article Details


[1] R. A. Mollin, Prime-Producing Quadratics, Amer. Math. Monthly 104, (1997), 529–544. Google Scholar